Majorization for Certain Classes of Analytic Functions Defined by a Generalized Operator

Authors

  • C. Selvaraj Dept. ov Mathematics, Presidency College, Chennai - 600005 Tamilnadu.
  • K. A. Selvakumaran

Keywords:

Analytic functions, Starlike functions, Hadamard product, Subordination, Majorization

Abstract

In this paper, we investigate  majorization properties for  certain classes of multivalent analytic functions defined by a generalized operator. Also, we point out some new and known consequences of our
main result.

Downloads

Published

2010-12-31

Issue

Section

Special Issue on Complex Analysis: Theory and Applications

How to Cite

Majorization for Certain Classes of Analytic Functions Defined by a Generalized Operator. (2010). European Journal of Pure and Applied Mathematics, 3(6), 1048-1054. https://ejpam.com/index.php/ejpam/article/view/856

Similar Articles

1-10 of 367

You may also start an advanced similarity search for this article.